# SDR CA110602001

- Difficulty date: May 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Flow Divider
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

POWER LOSS DURING CLIMB.  PILOT NOTED LEFT ENGINE LOST POWER.  ENGINE SHUTDOWN AND PILOT RETURNED.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. DURING TAXI, GROUND CREWS NOTED FUEL LEAKING FROM ENGINE DRAIN.  TROUBLESHOOTING REVEALED A DAMAGED O-RING ON THE FUEL FLOW DIVIDER TRANSFER TUBE WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.
